I have been on Estridol 1 mg for 7 years. just stopped taking it. Had a normal pap but now I am have some blood clots. Looks like old blood.
That's normal withdrawal from estrogen. I had it too, it can get pretty heavy. Once it stops you should be thru with all that. If you're thru menopause, the hot flashes should be gone. What I noticed when I stopped estrogen, and why I would start taking it again if someone would order it for me, is weight gain, and my skin looking older.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Aug 2011 • 2 answers
Posted 16 Jul 2012 • 2 answers
I have been taking enoxaparin sodium injections 150mg since june of 2009 for a cronic blood clot in?
Posted 20 Feb 2013 • 1 answer
Posted 16 Aug 2013 • 1 answer
My 3 years is almost up. Here lately I've been bleeding a lot, and having horrible cramps. I woke up
Posted 22 May 2016 • 0 answers